Inventiones mathematicae

, Volume 54, Issue 3, pp 271–296

A bound for the least prime ideal in the Chebotarev Density Theorem

  • J. C. Lagarias
  • H. L. Montgomery
  • A. M. Odlyzko
Article

DOI: 10.1007/BF01390234

Cite this article as:
Lagarias, J.C., Montgomery, H.L. & Odlyzko, A.M. Invent Math (1979) 54: 271. doi:10.1007/BF01390234

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • J. C. Lagarias
    • 1
  • H. L. Montgomery
    • 2
  • A. M. Odlyzko
    • 3
  1. 1.University of MarylandCollege Park
  2. 2.University of MichiganAnn Arbor
  3. 3.Bell LaboratoriesMurray HillUSA